Translator Disclaimer
November 2004 Ensembles invariants associés aux feuilletages holomorphes singuliers dans $\mathbb{C}^2$
Eduardo Fierro
Bull. Belg. Math. Soc. Simon Stevin 11(4): 481-491 (November 2004). DOI: 10.36045/bbms/1102689118

Abstract

Dans cet article nous considérons des germes de feuilletages holomorphes dans le plan complexe à singularité isolée à l'origine dont la désingularisation possède des diviseurs avec des groupes d'holonomie projective non résolubles possédant des séparatrices au sens de Nakai. Nous étudions les ensembles invariants fermés construits, au voisinage de chaque diviseur, par saturation des séparatrices et nous établissons des conditions pour recoller et préserver ces ensembles après passage des coins.

In this paper we consider germs of holomorphic foliations in the complex plain with an isolated singularity at the origin whose desingularization has divisors with non solvable projective holonomy groups with separatrices. We study closed invariant sets obtained, in neighborhoods of each divisor, by saturation of the separatrices and we give conditions in order to preserve and glue those sets after go through the corners.

Citation

Download Citation

Eduardo Fierro. "Ensembles invariants associés aux feuilletages holomorphes singuliers dans $\mathbb{C}^2$." Bull. Belg. Math. Soc. Simon Stevin 11 (4) 481 - 491, November 2004. https://doi.org/10.36045/bbms/1102689118

Information

Published: November 2004
First available in Project Euclid: 10 December 2004

zbMATH: 1076.32025
MathSciNet: MR2115722
Digital Object Identifier: 10.36045/bbms/1102689118

Subjects:

Rights: Copyright © 2004 The Belgian Mathematical Society

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.11 • No. 4 • November 2004
Back to Top